# SDR SWIA200413023

- Difficulty date: March 14, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 6,092 hours, 5,607 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4728
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,068 hours, 5,594 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK FLIGHT SPOILER FAULT.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW CRJ MM 27-62-01 AND RIGHT SECU IAW MM 27-61-05.  OPS AND LEAK CHECK GOOD.
